VOL. 30 · NO. 3 | September, 1959
 
VIEW ALL ABSTRACTS +
Front Matter
Ann. Math. Statist. 30 (3), (September, 1959)
No abstract available
Articles
Herman Rubin, Howard G. Tucker
Ann. Math. Statist. 30 (3), 641-658, (September, 1959) DOI: 10.1214/aoms/1177706195
Gopinath Kallianpur
Ann. Math. Statist. 30 (3), 659-669, (September, 1959) DOI: 10.1214/aoms/1177706196
No abstract available
A. V. Balakrishnan
Ann. Math. Statist. 30 (3), 670-675, (September, 1959) DOI: 10.1214/aoms/1177706197
No abstract available
T. W. Anderson
Ann. Math. Statist. 30 (3), 676-687, (September, 1959) DOI: 10.1214/aoms/1177706198
Edgar J. Gilbert
Ann. Math. Statist. 30 (3), 688-697, (September, 1959) DOI: 10.1214/aoms/1177706199
Donald P. Gaver Jr.
Ann. Math. Statist. 30 (3), 698-720, (September, 1959) DOI: 10.1214/aoms/1177706200
Ralph Palmer Agnew
Ann. Math. Statist. 30 (3), 721-737, (September, 1959) DOI: 10.1214/aoms/1177706201
No abstract available
D. L. Burkholder
Ann. Math. Statist. 30 (3), 738-742, (September, 1959) DOI: 10.1214/aoms/1177706202
Albert Madansky
Ann. Math. Statist. 30 (3), 743-746, (September, 1959) DOI: 10.1214/aoms/1177706203
No abstract available
T. L. Austin, R. E. Fagen, W. F. Penney, John Riordan
Ann. Math. Statist. 30 (3), 747-754, (September, 1959) DOI: 10.1214/aoms/1177706204
No abstract available
Herman Chernoff
Ann. Math. Statist. 30 (3), 755-770, (September, 1959) DOI: 10.1214/aoms/1177706205
No abstract available
R. C. Bose, R. L. Carter
Ann. Math. Statist. 30 (3), 771-780, (September, 1959) DOI: 10.1214/aoms/1177706206
S. S. Shrikhande
Ann. Math. Statist. 30 (3), 781-798, (September, 1959) DOI: 10.1214/aoms/1177706207
Franklin A. Graybill, David L. Weeks
Ann. Math. Statist. 30 (3), 799-805, (September, 1959) DOI: 10.1214/aoms/1177706208
No abstract available
John H. MacKay
Ann. Math. Statist. 30 (3), 806-813, (September, 1959) DOI: 10.1214/aoms/1177706209
G. A. Watterson
Ann. Math. Statist. 30 (3), 814-824, (September, 1959) DOI: 10.1214/aoms/1177706210
Notes
M. Ziaud-Din
Ann. Math. Statist. 30 (3), 825-828, (September, 1959) DOI: 10.1214/aoms/1177706211
No abstract available
Howard G. Tucker
Ann. Math. Statist. 30 (3), 828-830, (September, 1959) DOI: 10.1214/aoms/1177706212
No abstract available
John S. White
Ann. Math. Statist. 30 (3), 831-834, (September, 1959) DOI: 10.1214/aoms/1177706213
News
Ann. Math. Statist. 30 (3), 835-837, (September, 1959) DOI: 10.1214/aoms/1177706214
No abstract available
Ann. Math. Statist. 30 (3), 838-844, (September, 1959) DOI: 10.1214/aoms/1177706215
No abstract available
Publications
Ann. Math. Statist. 30 (3), 844, (September, 1959) DOI: 10.1214/aoms/1177706216
No abstract available
Back Matter
Ann. Math. Statist. 30 (3), (September, 1959)
No abstract available
Back to Top